Q
 All the blood pressure medications that I have tried till now have caused me either headaches, weakness or fatigue. These side effects occur at different levels depending on which drugs my doctor prescribed to me. The only one that did not is Tekturna, but I got a rash instead. I’m frustrated, my internist seems at a loss. Do you have a better solution?

A
 Medications in general do tend to cause side effects and each person experiences different types of side effects. Sometimes it takes time and a few trials to figure out which medication works. However, it never hurts to get a second medical opinion.

Sometimes another healthcare provider will have a useful suggestion that can help overcome side effects. Have you spoken to your doctor about lifestyle changes to see if you can lower your blood pressure naturally or that can help you while you are on medication? There are many natural ways to help lower blood pressure that you can discuss with your doctor and try while determining which medication is right for you: diet, exercise and reducing stress levels.

You may also want to give Resperate a chance and you can use it while on your medication. By using Resperate you may be able to reduce your medication dosage with your doctor’s supervision and in effect, reduce the side effects you are suffering. Frequently side effects to medications are dose related. Resperate is also a natural way to lower high blood pressure and it has no side effects.

Please Note: Whether or not you are using Resperate, do NOT reduce your blood pressure medication without first consulting with your health care professional.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally